Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control/Spotting??!! HELP!!!!

I've been taking birth control continuously for the past 9 months. About two months ago I quit taking it due to money issues at the time. About two weeks ago, on a Sunday I started my period and also started my new pack of pills. My period without taking birth control lasts about 7 days. I took my pills on time for the first couple of days and then that Thursday I had to take two of my pills due to forgetting it the previous day. Again on that Sunday I also had to double up again due to being busy and forgetting. By then I was almost off my period, just bleeding light brown. Well around Wednesday of the next week I started spotting red. I stopped taking my birth control to try and regulate everything back out so that I wouldnt spot. I haven't taken birth control since I doubled up that Sunday. I'm lightly spotting light red/brown blood, in a small amount. I was wondering if I should bereally concerned or if my body just needs time to balance itself back out. ( Back when I use to skip pills I would spot for at least a few days but never this long) I'm also not experiencing any sort of pain or cramping or anything else.

Answer Question
 
MorganBrittany

Asked by MorganBrittany at 1:44 AM on Feb. 8, 2011 in Health

Level 2 (7 Credits)
Answers (2)
  • Its natural to spot sometimes when you are taking BC pills. If you forget a pill, don't double up, it will probably make your hormones even more out of whack. Or try to take one in the morning and one at night if you're really worried.
    Try setting an alarm everyday (maybe on your phone) to help you remember until it becomes habit or take it as soon as you wake up.
    ShanAtoZ

    Answer by ShanAtoZ at 3:24 AM on Feb. 8, 2011

  • Spotting wouldn't be all that unusual. If you can't afford to buy ur birth control go to the health department you can get it totally free. It's better than having a baby. They cost a lot more than a pack of BC pills.
    RentaMom

    Answer by RentaMom at 8:55 AM on Feb. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Do you feel

Next question overall (Relationships)
Ahhh is my mom racist or just mean??

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN